Primo/var cycle with raise body heat and fatigue

Discussion in 'Bodybuilding Forum' started by Wood4days, Aug 14, 2018.

  1. Wood4days

    Wood4days Member

    Hey guys, maybe someone with years of experience can chime in.

    My stats:

    5’6
    11% BF
    156 lbs
    I have 4 cycles under my belt.
    All 4 cycles are primo, test e, and var. however the last 2 cycles are different brands

    Current cycle:
    16 weeks

    Week 1-8
    Test E 500/week
    Primo 1000/week
    hcg 500/week
    adex .5 Monday and .5 Thursday

    Week 9-16
    Test E 750
    Primo 1000
    Var 50mg AM and 50mg PM
    HCG 500/week
    N2Guard 7 tabs a day split

    Currently on week 10

    So I’ve been noticing hunger during workouts and fatigue during the day. My body is also warm as if I’m almost catching a flu

    Can anyone with experience chime in?

    The first 3 cycles I didn’t have any issues. I’m guess maybe different brand for 4th cycle?

    Thanks bros
     
  2. Eman

    Eman Member

    You may be taking too much adex... Have you been ok on that dose before? Might be too much, try cutting in half.

    I get flu symptoms if I take too much adex.
     
  3. Wood4days

    Wood4days Member

    Really?

    My first two cycle I took .5 EOD and with bloods it showed E2 at 44 my normal E2 is 25.

    Third cycle I didn’t take any adex because I thought I was good without it. Mid cycle E2 66 then my nipples started to get itchy and sore and I waited it out for another 2 weeks before deciding to pop nolvadex. Then symptoms went away. No more sore itchy nips.

    This cycle I’m taking .5 Monday and Thursday which is spaced out a little more than EOD.

    I’ve been on adex from week 1-8 no problem but then once I added var 100mg split into the cycle that’s when I noticed the warm body and fatigue tired feeling all day.
     
  4. Wood4days

    Wood4days Member

    You think it’s the var? Or should I cut my adex from .5mg to .250? And see how that goes?
     
  5. Wood4days

    Wood4days Member

    Forgot to mention that I placed two orders with dragon pharm and the first order all the vials have a red dragon inside and the liquid is light yellowish

    The second order the vials came without the red dragon picture inside and the liquid is clear not yellowish

    I also used the vial without the red dragon when I started the var

    Could it be that my second order I got fake primo?

    That’s why I’m getting all these sides?

    View attachment 95905 View attachment 95906 View attachment 95907
     
  6. Eman

    Eman Member

    If it's the var, you don't have real Anavar.

    It could also be fake primo and you're taking a lot of EQ or test...

    Get some bloods if you want to know for sure. You might also be coming down with a cold or something... Happens to me sometimes, I think it's something I'm taking until I realize it's a cold or a stomach bug. Never hurts to get bloods to check things though.
     
    Wood4days likes this.
  7. Rosconow

    Rosconow Member

    Sometimes masteron is substituted for primo. Thats been known to lower estrogen on its own. Just a thought.
     
    Wood4days likes this.
  8. Wood4days

    Wood4days Member

    Will do bloods and check my E2
     
  9. Wood4days

    Wood4days Member

    Think it’s fake primo. I got night sweats last night which never happens to me when on primo.
     
  10. Rosconow

    Rosconow Member

    tren is usually responsible for night sweats
     
  11. Wood4days

    Wood4days Member

    Yea I know. So are you thinking they put tren in place of the primo?